RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Akishin, A V

Statistics Math-Net.Ru
Total publications: 5
Scientific articles: 5

Number of views:
This page:158
Abstract pages:1048
Full texts:332
References:95

http://www.mathnet.ru/eng/person33028
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/814941

Publications in Math-Net.Ru
2019
1. A. V. Akishin, “Group polynomials over rings”, Diskr. Mat., 31:2 (2019),  3–13  mathnet  elib
2014
2. A. V. Akishin, “On groups of even orders with automorphisms generating recurrent sequences of the maximal period”, Diskr. Mat., 26:4 (2014),  15–22  mathnet  mathscinet  elib; Discrete Math. Appl., 25:5 (2015), 253–259  isi  scopus
3. A. V. Akishin, “On groups with automorphisms generating recurrent sequences of the maximal period”, Diskr. Mat., 26:1 (2014),  3–9  mathnet  mathscinet  elib; Discrete Math. Appl., 25:4 (2015), 187–192  isi  scopus
2013
4. A. V. Akishin, “On a class of permutation polynomials over rings of residues modulo $2^n$”, Mat. Vopr. Kriptogr., 4:2 (2013),  5–15  mathnet
2007
5. A. V. Akishin, “Incompatible transformations of principal ideal rings”, Diskr. Mat., 19:1 (2007),  50–59  mathnet  mathscinet  zmath  elib; Discrete Math. Appl., 17:2 (2007), 171–180  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019